# SDR CALA2024030800669

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 74,269 hours, 32,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6071
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL CORRODED AT FR 68 PER HAECO LCQ N/R 9290375/30375 GEN BY V061642 PERFORMED REPAIR ON THE L2 DOOR SILL AT FR68 IAW A319 SRM 53-41- 14-300-001.
